# SDR 1060731037B

- Difficulty date: September 28, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 19,294 hours, 35,367 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12943006021
- Condition: Corroded
- Location: Bs 213
- Part time: 19,294 hours, 35,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE FRAME AT FS 213.25 (LBL 8.4) CORROSION FOUND DURING INSPECTION. REPAIRED IAW MFG FR.CO.01423 REV. 1.
